International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 2, Part A

Product of finitely permutable groups


Author(s): Behnam Razzaghmaneshi

Abstract: In this paper we show that if A1,A2,…,An are finitely many pairwise permutable abelian min-by-max subgroups of the group G such that G=A1…An, then J(G)=J(A1)…J(An), which J(G) finitely residual of a group G.

Pages: 42-45 | Views: 749 | Downloads: 27

Download Full Article: Click Here
How to cite this article:
Behnam Razzaghmaneshi. Product of finitely permutable groups. International Journal of Statistics and Applied Mathematics. 2016; 1(2): 42-45.
Call for book chapter
International Journal of Statistics and Applied Mathematics